| Model Number |
60005 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Unspecified Eye / Vision Problem (4471)
| Date of Event |
05/22/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens (lal, sn (b)(6), +12.0d) was observed to be dislocated after primary cataract surgery.An additional procedure was conducted where the surgeon attempted to re-position the lal.During the repositioning procedure, it was noted that the lens haptics were distorted.The lal was explanted and an anterior chamber intraocular lens was implanted.Rxsight's first awareness of the event was on 06/20/2024.